# SDR ASOA20120229019

- Difficulty date: February 29, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N13956
- Make and model: Emb EMB-145LR
- Aircraft serial: 145078
- Aircraft time: 32,505 hours, 24,151 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PAX SITTING IN EXIT ROW REPORTED DETECTING AN ELECTRICAL BURNING ODOR TWO TIMES DURING DESCENT.  MX PERFORMED OPS CHECKS OF BOTH PACKS, INSPECTED PACK COMPARTEMENTS, INSPECTED PSU COMPARTMENTS, INSPECTED ABOVE EXIT ROW WITH OPERATIONAL CHECK SUCCESSFUL AND NO DEFECTS NOTED. ALSO RAN ENGINES WITH PACKS ON, PERFORMED GVI OF LIGHTING FIXTURES, GVI UNDER FLOORBOARDS, AND GVI OF ENG 1 AND ENG 2 INLETS WITH NO DEFECTS NOTED.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
